CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Moment modification, multipeakons, and nonisospectral generalizations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 9, 页码: 3858-3887
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:103/0  |  Submit date:2018/10/07
Moment modification  Nonisospectral Camassa-Holm type equation  Peakon solutions  
Moment modification, multipeakons, and nonisospectral generalizations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 9, 页码: 3858-3887
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:106/0  |  Submit date:2018/10/07
Moment modification  Nonisospectral Camassa-Holm type equation  Peakon solutions